skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Mathieu function solutions to the radial Schroedinger equation for the - f$sup 2$/r$sup 4$ interaction

Authors:
Publication Date:
Research Org.:
Univ. of Chicago
Sponsoring Org.:
USDOE
OSTI Identifier:
4484633
NSA Number:
NSA-28-009240
Resource Type:
Journal Article
Journal Name:
J. Math. Phys. (N.Y.), v. 14, no. 2, pp. 191-204
Additional Journal Information:
Other Information: Orig. Receipt Date: 31-DEC-73
Country of Publication:
United States
Language:
English
Subject:
N60400* -Physics (Atomic & Molecular)-Collision Phenomena; N76100 -Physics (Theoretical)-General; *ELECTRON BEAMS- ELASTIC SCATTERING; *ELECTRON COLLISIONS- ELASTIC SCATTERING; *SCHROEDINGER EQUATION- MATHIEU EQUATION; ANALYTICAL SOLUTION; ATOMS; POTENTIAL SCATTERING; QUANTUM MECHANICS ELECTRON COLLISIONS

Citation Formats

Holzwarth, N A.W. Mathieu function solutions to the radial Schroedinger equation for the - f$sup 2$/r$sup 4$ interaction. United States: N. p., 1973. Web. doi:10.1063/1.1666295.
Holzwarth, N A.W. Mathieu function solutions to the radial Schroedinger equation for the - f$sup 2$/r$sup 4$ interaction. United States. https://doi.org/10.1063/1.1666295
Holzwarth, N A.W. Thu . "Mathieu function solutions to the radial Schroedinger equation for the - f$sup 2$/r$sup 4$ interaction". United States. https://doi.org/10.1063/1.1666295.
@article{osti_4484633,
title = {Mathieu function solutions to the radial Schroedinger equation for the - f$sup 2$/r$sup 4$ interaction},
author = {Holzwarth, N A.W.},
abstractNote = {},
doi = {10.1063/1.1666295},
url = {https://www.osti.gov/biblio/4484633}, journal = {J. Math. Phys. (N.Y.), v. 14, no. 2, pp. 191-204},
number = ,
volume = ,
place = {United States},
year = {1973},
month = {2}
}